# SDR ARWA97015

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP INITIAL INSPECTION, FOUND FWD LWR CARGO FS 200/200, STRINGER 35RT HAS CORROSION.  REMOVED CORROSION I/A/W SRM 51-1-8, AREA WAS FOUND BEYOND LIMITS I/A/W SRM 53-2-0 INSTALLED REPAIR AND FASTENERS I/A/W DER NR 97090302 APPROVED ON FAA FORM 81103 SIGNED BY JAMES R BANNISTER NO SW709 STRUCTURES, DATED 09-14-1997.
